Teoria równań strukturalnych w klasyfikacji zmiennych jawnych i ukrytych według charakteru ich wzajemnych oddziaływań

Ewa Chodakowska

Abstract

n/a
Author Ewa Chodakowska (FEM / ICCEEILSS)
Ewa Chodakowska,,
- International Chineese and Central-Eastern European Institute of Logistics and Service Sciences
Journal seriesPrace Naukowe Uniwersytetu Ekonomicznego We Wrocławiu, ISSN 1899-3192, e-ISSN 2392-0041, [0324-8445], (B 10 pkt)
Issue year2014
Vol328
Pages85-93
URL http://direct.dbc.wroc.pl/Content/25218/Chodakowska_Teoria_Rownan_Strukturalnych_w_Klasyfikacji_2014.pdf
Internal identifier000033747
Languagepl polski
LicenseOther; published final; ; with publication
Score (nominal)10
Score sourcejournalList
ScoreBUT score = 7.0, 21-12-2018, manual
Ministerial score = 7.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 10.0, 20-01-2020, ArticleFromJournal
Citation count*1 (2020-04-06)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?